# SDR UALA2009070101886

- Difficulty date: July 1, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 59,431 hours, 33,437 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM PANEL BETWEEN MAIN GEAR WHEEL WELL HAS CRACK.  CRACK IS IN BELLY SKIN BETWEEN PANELS, THERE ARE ALSO EXISTING REPAIRS FORWARD AND AFT OF CRACK.  REPAIR WILL INVOLVE INCORPORATION WITH EXISTING REPAIRS.  INSTALLED NEW PANEL.  WRK ACP BY AMTS RECORDED ON WU M5786N.  VISUALLY INSPECTED PANEL SECURED.
